# SDR SWAA2015012936193

- Difficulty date: January 1, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 30,374 hours, 13,527 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FWD TE PANEL AT DEFLECTION CONTROL RIB VERTICAL SUPPORT ANGLE OTBD ATTACH ANGLE BROKEN.  R & R ANGLE IAW SRM.
